BibTeX record journals/jam/ZhangQZG12

download as .bib file

@article{DBLP:journals/jam/ZhangQZG12,
  author    = {Weiquan Zhang and
               Dong Qiu and
               Zhifeng Li and
               Gangqiang Xiong},
  title     = {Common Fixed Point Theorems in a New Fuzzy Metric Space},
  journal   = {J. Applied Mathematics},
  volume    = {2012},
  pages     = {890678:1--890678:18},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/890678},
  doi       = {10.1155/2012/890678},
  timestamp = {Sun, 02 Jun 2019 21:07:44 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/ZhangQZG12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics